Hydrochlorothiazide leg cramps

Common Questions and Answers about Hydrochlorothiazide leg cramps

diovan

My wife, aged 63, experiences severe cramps in her legs. They are so severe that her toes curl upwards sharply and it is extremely painful. can anyone help?
Hi, both coreg and hydrochlorothiazide are responsible for causing leg pains may be due to muscle cramps or arthralgia. Please get your serum potassium levels done to rule out hypokalemia i.e low potassium which is also responsible for muscle cramps and tingy sensations(side effect of hydrochlorothiazide). Please visit websites for more information http://www.drugs.com/Hydrochlorothiazide/ http://www.rxlist.com/cgi/generic/carvedilol_ad.
I am taking Lisinopril 40 MG tablets (one a day) and Hydrochlorothiazide 25 MG (One a day). I have this heavy feeling in my thighs when I walk even 2 blocks. It feels as if I have walked up a mountain and am STILL doing so - achey and tired legs. I also have bad legs cramps at night (Charlie Horses). Have Cold symptoms - Cough, Sneezing, congestion. Have had Chest Xray, Pulmonary Test, Oxygen Level test - ALL OK. NO LUNG DISEASE. Had Treadmill test and EKG - no heart problems.
and many many other ingredients. what do you think of this? could it be doing any permanent damage. i also get cad leg cramps and dizziness. it was administered to me by a registered GP so at first i didn't think it could be dangerous but i am losing weight rapidly and im just a little worried????
Cresar H (Telmisartan 40mg + HydrochlorothiazideHydrochlorothiazide Hydrochlorothiazide-irbesartan Hydrochlorothiazide-lisinopril Hydrochlorothiazide-losartan Hydrochlorothiazide-methyldopa Hydrochlorothiazide-metoprolol Hydrochlorothiazide-moexipril Hydrochlorothiazide-olmesartan Hydrochlorothiazide-propranolol Hydrochlorothiazide-quinapril Hydrochlorothiazide-reserpine IP 12.5mg) Once a day. 3. Voltaneuron (Benfothiamine 50mg + Methylcobalamin 500mg + Pyridoxine HCL 30mg) Once a day. 4.
This will also also help any aches and pains you might be having such as leg cramps and headaches. It is better to try to increase your intake of minerals in your diet. Don't take potassium supplements if you are on other medications that would conflict. Check with you physician or nurse practitioner first. The last thing is, Google "cause of premature ventricular contractions" and you will be amazed at what you can learn.
Diuretics Triamterene and Hydrochlorothiazide (Dyazide, Maxzide) Bumetanide (Bumex) Furosemide (Lasix) Metolazone (Mykrox, Zaroxolyn) Furosemide Injection (Lasix Injection) Chlorthalidone (Hygroton, Thalitone) Torsemide Oral (Demadex Oral) Amiloride and Hydrochlorothiazide (Moduretic) Hydrochlorothiazide (Esidrix, Ezide, HydroDIURIL, Microzide, Oretic) Indapamide (Lozol) Triamterene (Dyrenium) Bumetanide Injection (Bumex Injection) 11.
While waiting for a liver transplant I had dreadful ascites and edema and took spiracton and lasix which helped, but the cramps! Holy mother of devil spawned cramps!! I actually blacked out once from the pain, both legs, every single muscle!
Dilated pupils, diarrhea, runny nose, goose bumps, abdominal pain, stomach cramps, sweating, agitation, anxiety, nausea, vomiting, leg cramps, general aches and pains, and sleeplessness. This list is not absolute. You may experience all of these symptoms, only some of them, or other symptoms. Again, we are all different. Below is the famous Thomas Recipe. It gives some general information along with supplements that help with the withdrawal symptoms.
It took a few days post-op (and taking calcium supplements) for the tingling and cramps to go away. My endo told me to stay on calcium/Vitamin D/magnesium/zinc supplements the rest of my life. Besides, I don't want the calcium getting sucked out of my bones. The thing my family found really helped post-op was to take Viactive calcium. They are soft chews and come in chocolate (and other flavors). They are much easier than swallowing pills right now. We kind of just ate them like candy.
just bending over will cause them. I never thought of it in connection with the leg/hip cramps I've had for the last 4 months, but maybe... I've been tested for everything spinal/nerve, etc. because the the leg/hip cramps are severe and constant and worse than any long-term pain I've ever had. I wonder if it's as simple as a deficiency? It's been very debilitating and I've even lost weight just because it's too much trouble to go get something to eat.
I had to hold onto the carriage to get to the car, My balance at work was off leaning while wwalking , so I went to the doctor and got my ears cleaned, thinking ear wax buildup after this a week later my balance was still off. Then the headaches and leg cramps. Now that I look back all these systoms were there and I didn't realize it until now.
Amazing! I just thought I would 'Google' my symptoms (left eyelid won't open in the a.m. unless I pry it open--after that, it's OK)... and lo and behold all these other fine people have similar symptoms. There's some comfort in numbers... at least I'm not alone. I have been taking plenty of Vitamin B12 so I doubt it's that. MS is in the family, although I haven't been to a doctor in many years. True, I am under a lot of stress.
MedHelp Health Answers